# SDR CA071019001

- Difficulty date: October 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 431 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Sight Glass
- Part number: B5631
- Condition: Loose
- Location: Tail Rotor
- Part time: 818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS NOTED THAT THERE WAS FLUID LEAKING AROUND THE TAIL ROTOR GEARBOX SIGHT GLASS. THE PART WAS REMOVED AND REPLACED WITH A NEW PART. IT WAS FURTHER EXAMINED AND NOTED THE GLASS COULD ROTATE IN THE HOUSING, NO LONGER SECURE ALLOWING FLUID TO BYPASS AND LEAKING. THERE IS NO ISSUE OF THE GLASS DEPARTING THE AIRCRAFT AND POSSIBLY STRIKING THE T/R BLADES. (TC NR 20071019001)
